# SDR IPXA10M62998

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOP AT L1 DOOR CEILING PANEL.  RELAMPED EMERGENCY LIGHTS. REF AMM 33-52-04-2.  OPS CK NORMAL.
